Quasinormal Operators and Reflexive Subspaces

Kamila Kliś-Garlicka , Marek Ptak

Abstract

In this note we will show the reflexivity of a weak*-closed subspace generated by any proper subset of {(T*)n, Tn : n ϵ N }, if T is a quasinormal operator. The main tool is a direct integral of subspaces of operators. Relation between the reflexive closure of a direct integral of subspaces and a direct integral of reflexive closure of subspaces is given.
Author Kamila Kliś-Garlicka (FoEEaLS / DoAM)
Kamila Kliś-Garlicka,,
- Department of Applied Mathematics
, Marek Ptak (FoEEaLS / DoAM)
Marek Ptak,,
- Department of Applied Mathematics
Journal seriesRocky Mountain Journal of Mathematics, ISSN 0035-7596, e-ISSN 1945-3795, (A 15 pkt)
Issue year2003
Vol33
No4
Pages1-8
Publication size in sheets0.5
Languageen angielski
Score (nominal)0
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2003 = 0.458; WoS Impact Factor: 2006 = 0.183 (2) - 2007=0.316 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?